(<i>M</i>, <i>N</i>)-coherent pairs of order (<i>m</i>, <i>k</i>) and Sobolev orthogonal polynomials. de Jesus, M. N.; Marcellán, F.; Petronilho, J.; and Pinzón-Cortés, N. C. J. Computational Applied Mathematics (JCAM), 256:16-35, 2014.
(<i>M</i>, <i>N</i>)-coherent pairs of order (<i>m</i>, <i>k</i>) and Sobolev orthogonal polynomials [link]Paper  bibtex   
@article{ dblp1469460,
  title = {(<i>M</i>, <i>N</i>)-coherent pairs of order (<i>m</i>, <i>k</i>) and Sobolev orthogonal polynomials},
  author = {M. N. de Jesus and Francisco Marcellán and J. Petronilho and Natalia C. Pinzón-Cortés},
  author_short = {de Jesus, M. N. and Marcellán, F. and Petronilho, J. and Pinzón-Cortés, N. C.},
  bibtype = {article},
  type = {article},
  year = {2014},
  key = {dblp1469460},
  id = {dblp1469460},
  biburl = {http://www.dblp.org/rec/bibtex/journals/jcam/JesusMPP14},
  url = {http://dx.doi.org/10.1016/j.cam.2013.07.015},
  journal = {J. Computational Applied Mathematics (JCAM)},
  pages = {16-35},
  volume = {256},
  text = {J. Computational Applied Mathematics (JCAM) 256:16-35 (2014)}
}
Downloads: 0